MAUDE Adverse Event Report: VERYAN MEDICAL LTD. BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD. BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-05
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in progress.If any additional information becomes available a supplemental/follow-up report will be submitted.
 
Event or Problem Description
It was reported that a biomimics stent was partially deployed and the handle broke.Upon trying to remove the stent delivery system, the distal end of the stent deployed in the artery and fractured into pieces.The entire delivery system was removed and the stent fragments were extracted with a snare.A second stent was deployed without incident in the left above knee popliteal segment.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD.
block 5
parkmore east business park
galway, H91V0 TX
EI  H91V0TX
Manufacturer Contact
hannah duffy
block 5
parkmore east business park
galway, H91V0-TX
EI   H91V0TX
MDR Report Key24950812
Report Number3011632150-2026-00026
Device Sequence Number17462935
Product Code NIP
UDI-Device Identifier05391526850503
UDI-Public(01)05391526850503(17)261010(11)250311(10)0000427407
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number144700-05
Device Lot Number0000427407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown